# SDR A6WA201745240

- Difficulty date: August 9, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 40,869 hours, 39,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 601R3102529
- Condition: Corroded
- Location: Bs 559-560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRAP CORRODED AT FS 559 TO 560, RBL 30 TO RBL 42.     REPAIRED THE FLOOR STRAP IAW SRM 51-42-06, AND EA 00754, REV-IR.
